This paper provides sufficient conditions to guarantee the existence and multiplicity of positive solutions for a singular semipositone fractional equation, subject to integral boundary value condition and parametric dependence $\mu $. Our approach relies on Krasnoselskii's fixed point theorem. Some examples are presented to illustrate our results.
"Existence results for a semipositone singular fractional differential equation." Rocky Mountain J. Math. 49 (8) 2495 - 2512, 2019. https://doi.org/10.1216/RMJ-2019-49-8-2495